# SDR CA960502027

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23057344
- Condition: Failure
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TIME THIS INSTALLATION 144.5 HOURS. BLUE GREASE LEAKING FROM BEARING. STAGNATED STARTS WHICH COULD NOT BE ADJUSTED USING FCU ADJUSTMENTS (ALREADY AT THE LIMITS). THIS FCU HAS PREVIOUS HISTORY FOR REMOVAL FOR SIMILAR REASON. FCU REPLACED AND AIRCRAFT RETUNED TO SERVICE.
